Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Bounds on the dimension of variations of Hodge structure''


Author: James A. Carlson
Journal: Trans. Amer. Math. Soc. 299 (1987), 429
MSC: Primary 14D05; Secondary 14C30, 32G20
Original Article: Trans. Amer. Math. Soc. 294 (1986), 45-64.
MathSciNet review: 869421
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14D05, 14C30, 32G20

Retrieve articles in all journals with MSC: 14D05, 14C30, 32G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0869421-5
PII: S 0002-9947(1987)0869421-5
Article copyright: © Copyright 1987 American Mathematical Society